# SDR SWIA201743218

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 5,802 hours, 3,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT PAX DOOR OPEN WARNING MESSAGE APPEARED DURING FLIGHT.  F/A REPORTED NO ISSUES WITH THE DOOR, PRESSURIZATION WAS NORMAL.   PERFORMED AFT PAX DOOR GVI IAW AMM. OPENED AND CLOSED DOOR. NO DEFECTS NOTED.
